Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have cough. Taken Klaracid for sinusitis, fever, headache. Need help

I an 44, female. I initially had an intense attack of sinusitis with fever, headache. developed productive cough while fever stayed every night for 8 days especially during nights. although flu has subsided now after 15 days but cough is still there. I took an initial course of Klaracid 500, loratidine 10mg and a mild cough syrup for 3 days then again took Augmentin 625, cough syrup for productive cough and Xadine antialergic tab for again 3 days. plz give me some advice for cough which increases at night time or when ever I lie flat. Thanx
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for your query,

History seems that it could be pulmonary eosinophilia, as it is more during night and also attack was after Sinusitis.

Take DEC tablets thrice daily for 21 days, along with your cough syrup.

Avoid cold and junk feeds.

Avoid allergens like dust, fumes, pollens, polution.

Thanks take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor